I hope that you are doing this under the advise of a doctor. The doc usually will have you taper down slowly. Most antidepressant if stopped suddenly will produce unpleasant withdrawals. Some will produce withdrawal symptoms even when tapered down, this may last for a couple of weeks to months. It depends on the individual and the med (s) they are taking.
There are caring people on this site that can give you more insight and support.
If you can, remember that it will not last forever. My wish is that you feel better soon.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 2 answers
Posted 18 Jan 2010 • 1 answer
Posted 13 Feb 2010 • 4 answers
Posted 17 Apr 2010 • 1 answer
Posted 30 Oct 2015 • 1 answer